MathSciNet Relay Station
MathSciNet bibliographic data
MR2031406 (2004m:65008) 65C35 (60H10 60K35 65M12)
Bossy, Mireille Optimal rate of convergence of a stochastic particle method to solutions of 1D viscous scalar conservation laws. Math. Comp. 73 (2004), no. 246, 777–812 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement